# SDR JJBA20251204005

- Difficulty date: November 12, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 14525991603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 61 AT FLOOR LEVEL, FRAME DOUBLER CORRODED. LT FR 61 AT FLOOR LEVEL, FRAME DOUBLER IS OUT OF LIMIT. LT FR 61 AT FLOOR LEVEL, FRAME DOUBLER REPLACED.
